# SDR CALA2017050101199

- Difficulty date: April 30, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 106,959 hours, 16,655 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T34005036
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON RT SKIN FOUND CRACKED AT PANEL 426BR.  CUTOUT POSITION NR 2 PYLON RT SKIN AT PANEL 426BR CUTOUT CRACKED AND REPAIRED IAW SRM 54-53-01, REPAIR 6, FIG 201.
